# SDR AWXA9500676

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND L1 DOOR AFT GIRT BAR ATTACH CLIP CORRODED.  REMOVED AND REPLACED CLIP PER SRM 51-10-1 AND SRM 51-30-2.  (M)
